MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR MED; SALINE FILLED TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA SALINE TESTICULAR MED; SALINE FILLED TESTICULAR PROSTHESIS
Model Number 5206302400
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, implant was migrating, had been tied down at surgery and once incision was made, implant surface.The tied down tab was broken.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.One torosa testicular implant was received for evaluation.Examination and testing of the returned components revealed a separation in the suture tab of the prosthesis.Testing revealed this not to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.Based on the information received and quality's examination, quality concludes that stress was exerted on the suture tab of the prosthesis due to the tied suture, causing separation in the tab.This could then allow for the testicular implant to move from its intended position.Quality cannot determine when this separation occurred.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no additional complaints for lot 4083537.Review of nonconforming reports revealed no nonconformance's for this lot.No capas are associated with this lot.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
TOROSA SALINE TESTICULAR MED
Common Device Name
SALINE FILLED TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7500406
Report Number2125050-2018-00360
Device Sequence Number1718566
Product Code FAF
UDI-Device Identifier05708932470834
UDI-Public05708932470834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5206302400
Device Catalogue Number5206302400
Device Lot Number4083537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR